Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 85, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 26, 2008, 2:16 AM CDT for Dimmit County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2008, 2:16 AM CDT (07:16 UTC)
- Expired
- Apr 26, 2008, 3:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 107 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 7.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2680 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 2144 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 260718 SVREWX TXC127-260800- /O.NEW.KEWX.SV.W.0085.080426T0716Z-080426T0800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 216 AM CDT SAT APR 26 2008 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DIMMIT COUNTY... * UNTIL 300 AM CDT. * AT 211 AM CDT...RADAR SHOWED AN AREA OF THUNDERSTORMS OVER DIMMIT COUNTY...MOVING SOUTHEAST AT 30 MPH. PERIODS OF HEAVY RAIN...PENNY TO NICKEL SIZE HAIL...AND WIND GUSTS OF 40 TO 60 MPH IS POSSIBLE WITH THESE THUNDERSTORMS IN THE NEXT HOUR. * THE SEVERE THUNDERSTORM WILL BE NEAR... ASHERTON BY 225 AM CDT... CATARINA BY 255 AM CDT... LAT...LON 2862 9943 2822 9942 2823 10007 2861 10008 TIME...MOT...LOC 0716Z 258DEG 12KT 2838 9978 $$
1 follow-up statement
000
WWUS54 KEWX 260816
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
306 AM CDT SAT APR 26 2008
TXC127-260822-
/O.EXP.KEWX.SV.W.0085.000000T0000Z-080426T0800Z/
DIMMIT TX-
306 AM CDT SAT APR 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR DIMMIT COUNTY HAS EXPIRED...
THE LARGE AREA OF THUNDERSTORMS THAT WAS OVER DIMMIT COUNTY
EARLIER HAS MOVED TO THE EAST AND SOUTHEAST PART OF DIMMIT
COUNTY. THESE STORMS HAVE DIMINISHED IN INTENSITY OVER
DIMMIT COUNTY SINCE 3 AM...AND WILL MOVE OUT OF THE AREA
IN THE NEXT HOUR.
LAT...LON 2862 9943 2822 9942 2823 10007 2861 10008
TIME...MOT...LOC 0716Z 258DEG 12KT 2838 9978
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:14 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Apr 25, 11:14 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1114 PM CDT FRI APR 25 2008 .AVIATION... A COLD FRONT MOVING SEWD ACROSS S CENTRAL CONTINUES TO FIRE STRONG CONVECTION IN AND NEAR THE S CENTRAL TX TAF SITES. THE CONVECTION WILL SLOWLY WEAKEN OVERNIGHT AND MOVE SOUTH...HOWEVER A RESIDUAL BOUNDARY ACROSS THE AREA WILL LIKELY BE A FOCUS FOR REDEVELOPMENT WITH HEATING ON SATURDAY. OTHERWISE VARIABLE VFR TO MVFR CIGS WILL PREVAIL WITH LOCALLY LOWER IFR CONDITIONS POSSIBLE NEAR SUNRISE. && .PREV DISCUSSION... /ISSUED 947 PM CDT FRI APR 25 2008/ UPDATE... WATCH JUST EXTENDED TO COVER THE SAT METRO AREA AND EXTEND ALL AREAS TIL MIDNIGHT. THE TRENDS MAY BEGIN TO CALM DOWN BY 12 AM, SO THIS OPTION SEEMED BEST CONSIDERING THE STORMS RECENT SOUTHWARD PROGRESS LATE THIS EVENING. POPS RAMPED UP AND FOCUSED FARTHER SOUTH, AND CLOUDS ADJUSTED OUT WEST, AND WINDS WERE MODIFIED TO CORRESPOND WITH THE EXPECTED NORTHERLY WINDS BEHIND SOLID LINE THIS EVENING. OVERNIGHT TEMPS STILL LOOK REASONABLE. PREV DISCUSSION... /ISSUED 637 PM CDT FRI APR 25 2008/ AVIATION... A COLD FRONT MOVING INTO S CENTRAL TX WILL PRODUCE SCT TO NUMEROUS SHRA/TSRA...SOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THRU 06Z. THESE STORMS WILL AFFECT THE I35 TAF SITES BETWEEN 01Z AND 04Z. PREV DISCUSSION... /ISSUED 256 PM CDT FRI APR 25 2008/ DISCUSSION... CONVECTION WILL LIKELY FIRE ALONG WEAKENING COLD FRONT OVER CENTRAL TEXAS LATE THIS AFTERNOON..BACK BUILDING INTO THE NORTHERN PORTIONS OF THE REGION THIS EVENING AS THE FRONT STALLS. STEEP LAPSE RATES AND STRONG CAPES MAY SUPPORT LARGE HAIL AND DAMAGING WINDS BY EARLY EVENING OVER NORTHERN PORTIONS OF THE CWA. POTENTIAL DEVELOPMENT AND TRAINING OF INDIVIDUAL CELLS ACROSS THE HILL COUNTRY EASTWARD INTO EASTERN PORTIONS OF SOUTH CENTRAL TEXAS MAY ENHANCE THE HEAVY RAIN THREAT LATER THIS EVENING INTO THE EARLY MORNING HOURS. FRONTOLYSIS WILL OCCUR EARLY TOMORROW AND BY MIDDAY..SOUTHEAST FLOW WILL AGAIN PREVAIL THROUGHOUT THE CWA. SOME UPSLOPE SHOWERS AND STORMS MAY OCCUR ALONG THE RIO GRANDE PLAINS TOMORROW AS MODERATE SOUTHEAST FLOW DEVELOPS AMID WEAK DISTURBANCES ALOFT. STRONG COLD FRONT MOVES IN LATE SATURDAY NIGHT WITH ANOTHER ROUND OF THUNDERSTORMS MAINLY ALONG THE FRONT. BREEZY AND MUCH COOLER SUNDAY WITH DECREASING CLOUDS AS THE STRONG RIDGE BUILDS SOUTH. AS THE COLD RIDGE SETTLES OVER THE REGION SUNDAY NIGHT..SEVERAL LOW TEMPERATURE RECORDS MAY BE BROKEN IN THE SAN ANTONIO..AUSTIN METRO AREAS. AS WINDS ALOFT BECOME MORE ZONAL AND SOUTHERLY FLOW RETURNS..A WARMING TREND WILL BEGIN TUESDAY AND LAST THROUGH THE REMAINDER OF THE WORK WEEK WITH NO PRECIPITATION EXPECTED. GULF MOISTURE WILL REMAIN CAPPED WITH GOOD SOUTHWESTERLY FLOW ALOFT WEDNESDAY THROUGH FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 68 83 58 73 46 / 60 10 50 40 0 AUSTIN BERGSTROM INTL AIRPORT 67 82 57 69 43 / 70 10 50 40 0 DEL RIO INTL AIRPORT 71 85 59 75 49 / 40 20 30 10 0 SAN ANTONIO INTL AIRPORT 69 84 58 71 46 / 70 10 40 40 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/01
Hazardous weather outlook, Apr 26, 1:03 AM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 103 AM CDT SAT APR 26 2008 TXZ171>173-183>194-202>209-217>225-228-261100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 103 AM CDT SAT APR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A LINE OF SHOWERS AND THUNDERSTORMS FROM SOUTH OF AUSTIN TO NEAR SAN ANTONIO TO NEAR EAGLE PASS WILL CONTINUE MOVING SOUTHEAST ACROSS THE EAST AND SOUTHERN PART OF SOUTH CENTRAL TEXAS TONIGHT. SOME OF THE STORMS MAY PRODUCE SOME HAIL AND WIND GUSTS OF 20 TO 35 MPH. LOCALLY HEAVY RAIN IS LIKELY...WITH SCATTERED RAINFALL AMOUNTS NEAR 1 TO 3 INCHES EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A STRONG COLD FRONT WILL MOVE THROUGH THE AREA EARLY SUNDAY MORNING. SCATTERED THUNDERSTORMS CAN BE EXPECTED LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. SOME OF THE STORMS MAY BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. LOCALLY HEAVY RAINS ARE ALSO POSSIBLE. BREEZY AND COOLER CONDITIONS ARE EXPECTED SUNDAY AFTERNOON... WITH THE CHANCE OF RAIN DECREASING FROM THE WEST...AS RAIN AND SHOWERS MOVE EAST OF THE AREA. AN UNSEASONABLY COOL NIGHT IS EXPECTED SUNDAY NIGHT TO EARLY MONDAY MORNING...WITH LOWS CLOSE TO OR BREAKING THE RECORD DAILY LOW FOR APRIL 28TH. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND LATE SATURDAY NIGHT THROUGH SUNDAY.
In the hours before
Local storm report, Apr 25, 10:26 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 2 NW AUSTIN 30.33N 97.77W
04/25/2008 E0.50 INCH TRAVIS TX BROADCAST MEDIA
HAIL AT 24TH STREET AND LEON STREET FROM 1000 TO 1005
PM. RELAYED FROM SKYWARN SPOTTER
&&
EVENT NUMBER 00031Local storm report, Apr 25, 10:30 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1030 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 10 NNW KERRVILLE 30.18N 99.20W
04/25/2008 M0.25 INCH GILLESPIE TX BROADCAST MEDIA
HAIL AND 1.1 INCHES OF RAIN AT TIERRA LINDA RANCH
&&
EVENT NUMBER 00032Local storm report, Apr 25, 10:47 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1047 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 5 E ROUND ROCK 30.50N 97.59W
04/25/2008 M0.38 INCH TRAVIS TX COCORAHS
&&
EVENT NUMBER 00033Local storm report, Apr 25, 10:55 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1055 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL 1 NE TANGLEWOOD FOREST 30.18N 97.83W
04/25/2008 M0.38 INCH TRAVIS TX COCORAHS
&&
EVENT NUMBER 00034Local storm report, Apr 25, 11:27 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL BRACKETTVILLE 29.32N 100.41W
04/25/2008 E1.00 INCH KINNEY TX LAW ENFORCEMENT
PEA TO QUARTER SIZE HAIL COVERING THE GROUND TO 2
INCHES DEEP IN SPOTS.
&&
EVENT NUMBER 00035
ANDERSONLocal storm report, Apr 26, 1:06 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
106 AM CDT SAT APR 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 6 N MOUNTAIN HOME 30.25N 99.37W
04/25/2008 M1.00 INCH KERR TX COCORAHS
0717 PM HAIL 4 N MOUNTAIN HOME 30.22N 99.37W
04/25/2008 M1.00 INCH KERR TX CO-OP OBSERVER
0728 PM HAIL 6 E JARRELL 30.82N 97.50W
04/25/2008 E1.75 INCH WILLIAMSON TX AMATEUR RADIO
GOLFBALL SIZE HAIL AT SCHWERTNER
0735 PM HAIL 4 NW INGRAM 30.12N 99.28W
04/25/2008 M0.88 INCH KERR TX COCORAHS
0740 PM HAIL 6 N MOUNTAIN HOME 30.25N 99.37W
04/25/2008 M0.25 INCH KERR TX COCORAHS
EVENT LASTED 8 MINUTES
0745 PM HAIL 10 NNW KERRVILLE 30.18N 99.20W
04/25/2008 M0.25 INCH GILLESPIE TX BROADCAST MEDIA
HAIL AND 1.1 INCHES OF RAIN AT TIERRA LINDA RANCH
0750 PM HAIL MOUNTAIN HOME 30.17N 99.37W
04/25/2008 E1.75 INCH KERR TX COCORAHS
NEAR THE HIGHWAY OF 27 AND FM 41.
0750 PM HAIL MOUNTAIN HOME 30.17N 99.37W
04/25/2008 E4.50 INCH KERR TX LAW ENFORCEMENT
DPS TROOPER REPORT RELAYED BY THE GILLESPIE COUNTY
SHERIFF
0803 PM HAIL WEIR 30.67N 97.59W
04/25/2008 E1.75 INCH WILLIAMSON TX LAW ENFORCEMENT
WILLIAMSON COUNTY SHERIFF DEPUTY REPORT AND COCORAHS
REPORT AT SAME LOCATION
0803 PM HAIL 9 NE INGRAM 30.18N 99.15W
04/25/2008 M0.25 INCH GILLESPIE TX COCORAHS
0813 PM HAIL WEIR 30.67N 97.59W
04/25/2008 M1.25 INCH WILLIAMSON TX TRAINED SPOTTER
DOWNTOWN WIER
0815 PM HAIL 7 NE INGRAM 30.15N 99.14W
04/25/2008 M0.75 INCH GILLESPIE TX COCORAHS
HAIL LASTED 11 MINUTES
0820 PM HAIL INGRAM 30.08N 99.24W
04/25/2008 M1.00 INCH KERR TX TRAINED SPOTTER
HAIL BEGAN AT 805 PM AND WAS STILL FALLING AT TIME OF
CALL
0823 PM HAIL 2 W KERRVILLE 30.04N 99.17W
04/25/2008 M0.88 INCH KERR TX TRAINED SPOTTER
HAIL IS STILL FALLING AT TIME OF REPORT...BEGAN AT 815
PM
0825 PM HAIL 1 NW KERRVILLE 30.05N 99.15W
04/25/2008 M0.25 INCH KERR TX BROADCAST MEDIA
ALSO 0.84 INCHES OF RAIN
0827 PM HAIL 2 N KERRVILLE 30.07N 99.14W
04/25/2008 E0.25 INCH KERR TX BROADCAST MEDIA
ALONG FM 783 NORTH OF KERRVILLE
0835 PM HAIL 1 E KERRVILLE 30.04N 99.12W
04/25/2008 M1.00 INCH KERR TX BROADCAST MEDIA
HAIL LASTED 15 MINUTES
0838 PM HAIL 3 NE ROUND ROCK 30.55N 97.63W
04/25/2008 M0.50 INCH WILLIAMSON TX COCORAHS
0847 PM HAIL 1 S KERRVILLE 30.03N 99.14W
04/25/2008 E1.75 INCH KERR TX EMERGENCY MNGR
FORWARDED BY BANDERA COUNTY EMERGENCY MANAGER
0915 PM HAIL 26 SSW ROCKSPRINGS 29.67N 100.38W
04/25/2008 E1.00 INCH EDWARDS TX CO-OP OBSERVER
STARTED AT 915 PM AND CONTINUING AT 924 PM
0915 PM HAIL 1 NW TAYLOR 30.58N 97.42W
04/25/2008 M0.50 INCH WILLIAMSON TX CO-OP OBSERVER
0915 PM HAIL 10 WNW AUSTIN 30.36N 97.91W
04/25/2008 E0.25 INCH TRAVIS TX BROADCAST MEDIA
OAK KNOLL AND U.W. 183
0919 PM HAIL JARRELL 30.82N 97.60W
04/25/2008 E0.70 INCH WILLIAMSON TX TRAINED SPOTTER
0920 PM HAIL 5 E ROUND ROCK 30.50N 97.59W
04/25/2008 M0.38 INCH TRAVIS TX COCORAHS
0927 PM HAIL PFLUGERVILLE 30.44N 97.62W
04/25/2008 E1.00 INCH TRAVIS TX BROADCAST MEDIA
AMATEUR RADIO SPOTTER REPORT FORWARDED BY MEDIA
0932 PM HAIL 3 SW ANDERSON MILL 30.43N 97.84W
04/25/2008 E0.88 INCH TRAVIS TX TRAINED SPOTTER
0942 PM HAIL 4 W MEDINA 29.80N 99.32W
04/25/2008 E1.00 INCH BANDERA TX EMERGENCY MNGR
DIME TO QUARTER HAIL AT 938 PM
0945 PM HAIL 4 NNW AUSTIN 30.36N 97.78W
04/25/2008 M0.25 INCH TRAVIS TX BROADCAST MEDIA
HAIL REPORTED AT CAMP MABRY
0946 PM HAIL VANDERPOOL 29.74N 99.55W
04/25/2008 M0.88 INCH BANDERA TX EMERGENCY MNGR
0950 PM HAIL LEXINGTON 30.41N 97.01W
04/25/2008 E0.75 INCH LEE TX LAW ENFORCEMENT
MARBLE TO PENNY SIZE HAIL ALONG WITH WIND GUSTS TO 55
MPH...REPORT BY POLICE OFFICE.
0950 PM HAIL 3 N AUSTIN 30.35N 97.75W
04/25/2008 M0.88 INCH TRAVIS TX TRAINED SPOTTER
32ND AND SPEEDWAY
0958 PM HAIL 7 N AUSTIN 30.41N 97.75W
04/25/2008 E0.50 INCH TRAVIS TX TRAINED SPOTTER
1000 PM HAIL 2 NW AUSTIN 30.33N 97.77W
04/25/2008 E0.50 INCH TRAVIS TX BROADCAST MEDIA
HAIL AT 24TH STREET AND LEON STREET FROM 1000 TO 1005
PM. RELAYED FROM SKYWARN SPOTTER
1020 PM HAIL 1 NE TANGLEWOOD FOREST 30.18N 97.83W
04/25/2008 M0.38 INCH TRAVIS TX COCORAHS
1110 PM HAIL BRACKETTVILLE 29.32N 100.41W
04/25/2008 E1.00 INCH KINNEY TX LAW ENFORCEMENT
PEA TO QUARTER SIZE HAIL COVERING THE GROUND TO 2
INCHES DEEP IN SPOTS.
&&
EVENT NUMBER 00004 00001 00011 00002 00006 00032 00003 00005 00007
00019 00008 00014 00009 00010 00028 00012 00029 00015 00013 00017
00022 00026 00016 00033 00018 00024 00020 00030 00021 00023 00025
00027 00031 00034 00035
ANDERSONThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:04 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 56 min |
| Apr 25, 7:40 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 65 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 61 min |
| Apr 25, 7:46 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 44 min |
| Apr 25, 7:50 PM CDT | Tornado Warning | EWX | Williamson | 55 min |
| Apr 25, 7:59 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 61 min |
| Apr 25, 8:05 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kerr | 55 min |
| Apr 25, 8:14 PM CDT | Areal Flood Advisory | EWX | Williamson | 2 hr |
| Apr 25, 8:18 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 57 min |
| Apr 25, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 66 min |
| Apr 25, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Kinney, Real, Val Verde | 61 min |
| Apr 25, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 61 min |
| Apr 25, 8:58 PM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr | 2 hr |
| Apr 25, 9:24 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Hays, Lee, Travis | 66 min |
| Apr 25, 9:26 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 34 min |
| Apr 25, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kendall, Kerr, Kinney, Medina and 3 more | 61 min |
| Apr 25, 9:47 PM CDT | Flash Flood Warning | EWX | Travis | 118 min |
| Apr 25, 10:26 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde, Val Verde | 64 min |
| Apr 25, 10:28 PM CDT | Severe Thunderstorm Warning | EWX | Hays | 62 min |
| Apr 25, 10:30 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 24 min |
| Apr 25, 10:42 PM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| Apr 25, 11:10 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 50 min |
| Apr 25, 11:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Val Verde, Zavala | 63 min |
| Apr 26, 12:01 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 44 min |
| Apr 26, 12:19 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe | 116 min |
| Apr 26, 12:23 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 82 min |
| Apr 26, 2:24 AM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.